# SDR CA970226007

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 85334180
- Condition: Chafed
- Location: Sta. 424
- Part time: 6,714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE TO WING ATTACH FITTINGS AT FUSELAGE STRINGER 3 WERE CHAFED BY FLAP SECONDARY DRIVE CABLE SHEATHS.
